# SDR USAASB98028

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED, THE EMERGENCY EXIT LIGHTING AT THE FORWARD CABIN FLOOR SECTION WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (M)
